EconPapers    
Economics at your fingertips  
 

On the minimum correlation between symmetrically distributed random variables

Steffen Hoernig

Nova SBE Working Paper Series from Universidade Nova de Lisboa, Nova School of Business and Economics

Abstract: We show that families of symmetrically distributed Bernoulli random variables have a maximal negative correlation that almost always is strictly above the general lower limit.

Keywords: Bernoulli random variables; correlation coefficient (search for similar items in EconPapers)
JEL-codes: C10 C61 (search for similar items in EconPapers)
Pages: 8 pages
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://run.unl.pt/bitstream/10362/82727/1/WP626.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unl:unlfep:wp626

Access Statistics for this paper

More papers in Nova SBE Working Paper Series from Universidade Nova de Lisboa, Nova School of Business and Economics Contact information at EDIRC.
Bibliographic data for series maintained by Susana Lopes ().

 
Page updated 2025-04-01
Handle: RePEc:unl:unlfep:wp626